RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 3, Pages 263–268 (Mi mz9877)  

Cauchy and Pompey formulas for generalized analytic functions

Zh. A. Tokibetov

V. A. Steklov Mathematical Institute, Academy of Sciences of the USSR

Abstract: We use the apparatus of the theory of generalized functions by which we can define strictly the fundamental functional solution of an equation, thereby making it possible to obtain the Cauchy–Pompey formulas without any additional conditions on the behavior of solutions at infinity when the coefficients of the equation are constant. The kernels of these formulas are obtained in explicit form.

Full text: PDF file (605 kB)

English version:
Mathematical Notes, 1972, 12:3, 591–594

Bibliographic databases:

UDC: 517.9
Received: 12.07.1971

Citation: Zh. A. Tokibetov, “Cauchy and Pompey formulas for generalized analytic functions”, Mat. Zametki, 12:3 (1972), 263–268; Math. Notes, 12:3 (1972), 591–594

Citation in format AMSBIB
\Bibitem{Tok72}
\by Zh.~A.~Tokibetov
\paper Cauchy and Pompey formulas for generalized analytic functions
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 3
\pages 263--268
\mathnet{http://mi.mathnet.ru/mz9877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=382669}
\zmath{https://zbmath.org/?q=an:0239.35042}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 3
\pages 591--594
\crossref{https://doi.org/10.1007/BF01093991}


Linking options:
  • http://mi.mathnet.ru/eng/mz9877
  • http://mi.mathnet.ru/eng/mz/v12/i3/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020